# SDR 08FDEA03553

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241 DF IS DAMAGED ON THE UPPER SURFACE.  FABRICATED NEW FLOOR PANEL 241DF, POTTED EDGES, COMPLETED CURE AND LIGHTLY SANDED EDGE POTTING, INSTALLED INSERTS.  APPLIED NON-SKID AND PART PARKED THE   PANEL IAW DWG SRZ 25-005; REV "G".
